• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Phenibut and/or Picamilon water retention

phenibut picamilon water retention

  • Please log in to reply
4 replies to this topic

#1 ccnootropics

  • Registered User
  • 66 posts
  • 7
  • Location:Texas
  • NO

Posted 06 May 2014 - 10:45 PM


I've noticed that when I take Picamilon or Phenibut, I tend to gain some extra water weight that subsides when I stop taking it. Has anybody else noticed this? It also seems like I may be having a little bit of urinary retention, which has me a little concerned about bladder and/or kidney infections. Also, any advice as to whether or not it would be safe to take with an OTC diuretic to help mitigate the water retention?  Any info would be greatly appreciated!



#2 xks201

  • Registered User
  • 839 posts
  • 31
  • Location:USA

Posted 08 May 2014 - 01:16 PM

Never had this

sponsored ad

  • Advert
Advertisements help to support the work of this non-profit organisation. To go ad-free join as a Member.

#3 UltraCitron

  • Registered User
  • 271 posts
  • 44
  • Location:The Claustrum

Posted 11 May 2014 - 08:34 PM

I haven't noticed this. If anything phenibut makes me dehydrated. I think it would be okay to take with a diuretic such as caffeine



#4 ccnootropics

  • Topic Starter
  • Registered User
  • 66 posts
  • 7
  • Location:Texas
  • NO

Posted 11 May 2014 - 11:15 PM

Yeah, I think what's going on is that it makes me dehydrated and then my body reacts by trying to hold on the all the water I take in afterward.  Caffeine isn't much of a diuretic for me since I consume it daily.  I was thinking of something more along the lines of pamabrom.  Thoughts?


Edited by ccnootropics, 11 May 2014 - 11:15 PM.


sponsored ad

  • Advert
Advertisements help to support the work of this non-profit organisation. To go ad-free join as a Member.

#5 xks201

  • Registered User
  • 839 posts
  • 31
  • Location:USA

Posted 12 May 2014 - 12:18 AM

Are you female? Few males really have problems with water retention.... Personally I don't like taking a drug to mask a side effect of another drug especially when you do not know the mechanism of action of the first drug causing that side effect. I've never even heard of phenibut inducing water retention and now you'll get to deal with the side effects of a diuretic like low electrolyte fatigue leeching of vitamins and minerals. Makes no sense to me. Phenibut isn't even that potent of nootropic imo.
  • dislike x 1





Also tagged with one or more of these keywords: phenibut, picamilon, water retention

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users